# SDR ASAA0956577

- Difficulty date: September 8, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,019 hours, 3,445 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 4705
- Condition: Failed
- Location: Ac Bay
- Part time: 11,019 hours, 3,445 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER LANDING DURING TAXI.  LEFT PACK TEMPERATURE HIGH 85'.  GROUND RAN LT PACK VERIFIED NO COOLING AIR COMING FROM LT PACK HEAT EXCHANGER.  FAILED LT ACM.  NEW ACM P/N VERIFIED SEAMC 2206400 2 IPC 21 51 04 01 ITEM 25J.  REMOVED AND  REPLACED LT ACM PER 21 51 04.  COMPLETED PRE INSTALLATION INSP PER SAME REF.  COMPLETED ACM INSTALLATION TEST, OPS NORMAL.
